Quotation Frey, Rüdiger, Sommer, Daniel. 1998. "The generalization of the Geske-formula for compound options to stochastic interest rate is not trivial - a note". Journal of Applied Probability 35 501-509.


RIS


BibTeX

Abstract

This note refers to the paper by Geman, El-Karoui and Rochet (1995), in which an extension of the Geske-formula for compound options to the case of stochastic interest rates is proposed. We show that such an extension is not possible in general. However, we point out modifications of Geske's original problem in which closed formulas can still be obtained under stochastic interest rates. In particular we consider the case of an option on a future-style option. Moreover, we sketch a numerical solution to Geske's original problem when interest rates are random.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Applied Probability
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title "The generalization of the Geske-formula for compound options to stochastic interest rate is not trivial - a note"
Volume 35
Year 1998
Page from 501
Page to 509
URL http://www.jstor.org/stable/3215704

Associations

People
Frey, Rüdiger (Details)
External
Sommer, Daniel
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search